| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 3, 2008, no. 5-8


W. Shatanawi
      On nuclearity maps
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 205-208.

F. Hegenbarth, Yu. V. Muranov
      On the surgery assembly map
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 209-228.

P. Balazs, M. A. El-Gebeily
      A systematic study of frame sequence operators and their pseudoinverses
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 229-239.

M. R. Casali
      Representing and recognizing 3-manifolds obtained from I-bundles over the Klein bottle
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 241-267.

P. Festa
      Optimization problems in molecular biology: A survey and critical review
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 269-289.

K. Lamrini Uahabi
      Fractal dimension of the family of trinomial arcs M(p,k,r,n)
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 291-298.

K. Lamrini Uahabi
      Fractal dimension of the union of trinomial arcs N(p,k,r,n)
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 299-304.

K. Lamrini Uahabi
      Quasi-convexity of the generalized Farey arcs
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 305-311.

K. Lamrini Uahabi
      Minkowski dimension of the union of trinomial arcs I(p,k,r,n)
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 313-320.

S. Saracoglu, B. Karakas
      Mathematical modelling of mechanical combination lock systems
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 321-330.

A. Suntadkarn, K. Neammanee
      Poisson approximation of the number of vertices in a random graph
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 331-340.

Peibiao Zhao
      Some properties of projective semi-symmetric connections
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 341-347.

A. Tyszka
      Arithmetic neighbourhoods of numbers
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 349-362.

H. Bounit, A. Driouich, O. El-Mennaoui
      On the Weiss conjecture for analytic semigroups
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 363-374.

M. Elia
      Relative densities of ramified primes in \mathbb Q(\sqrt{pq})
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 375-384.

M. Siripitukdet, A. Iampan
      Bands of weakly r-Archimedean \Gamma-semigroups
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 385-395.

U. Ege Arslan
      Actor tower and complete crossed modules of commutative algebras
      Int. Math. Forum, Vol. 3, 2008, no. 5-8, 397-405.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |